Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have Proctitis, depression, anxiety and Neuropathy in leg. Taking Canasa. Cause for Proctitis?

Yes, thank you, I was diagnosed with proctitis , and I have depression, with anxiety, and I also have neuropathy in my left leg. I am taking canasa for my proctitis, zoloft and i am going to be taking a pill for my leg. I was reading about the proctitis and I did have food poisoning a few years ago. I wonder if it s safe to take all the drugs and i wonder why i got this proctitis, when i eat so healthy.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Proctitis is not caused by foods...
Drugs have side effects / interactions - zoloft and canasa are no exception

Just be alert / discuss with your doctor, for any new or unusual development.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 11 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor